Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
ttyler

stopping after a month

Recommended Posts

Alright so I took accutane around a year ago, for about 6 months. It completely cleared my acne.

About a couple months ago, my acne started coming back, so around mid April I started accutane again.

It has been about 1 month since I have started and my acne is nearly gone again, but I think I am going to stop treatment because I am having a lot of trouble dealing with the side effects

I was wondering if that 1 month of accutane will do any good in the long run, or if the acne will most likely just come back again

I am also going to ask my derm, i was just wondering what your thoughts were

Share this post


Link to post
Share on other sites

The results from only one month will probly only last a very very short while...until the accutane is out of your system. My guess is you will probly end up right back where you were before you started the second course. What side effects are you having trouble with?

Share this post


Link to post
Share on other sites
The results from only one month will probly only last a very very short while...until the accutane is out of your system. My guess is you will probly end up right back where you were before you started the second course. What side effects are you having trouble with?

Well, the dry eyes are bothering me more than i remember from the first course. Also, the overall feeling of tiredness is something i don't want to deal with, especially since my summer starts tomorrow. I get tired SO fast when I'm running now compared to when I wasn't on accutane, it seriously sucks.

I know I will be pissed off at myself if i stop and my acne comes back, but its seriously hard for me this time.

Share this post


Link to post
Share on other sites
The results from only one month will probly only last a very very short while...until the accutane is out of your system. My guess is you will probly end up right back where you were before you started the second course. What side effects are you having trouble with?

Well, the dry eyes are bothering me more than i remember from the first course. Also, the overall feeling of tiredness is something i don't want to deal with, especially since my summer starts tomorrow. I get tired SO fast when I'm running now compared to when I wasn't on accutane, it seriously sucks.

I know I will be pissed off at myself if i stop and my acne comes back, but its seriously hard for me this time.

maybe u should try in low dose for longer period.

Share this post


Link to post
Share on other sites

How severe is your acne? If you acne really bothers you, then a few months of tiredness and dry eyes isn't such a big deal, and is a fair price to pay for long-term clear skin. But if your acne is a mere nuisance, yeah I understand if you want to call it a day. It's hard to say for sure whether your acne will come back, because everyone is different. You may want to start using a topical retinoid to try to keep pimples at bay post-Tane.

If it helps, my dermatologist told me she had a patient who quit Accutane after a month...and apparently a month was all she needed, because her acne stayed away for years. I think everyone is different in that regard.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×